# SDR AALA20150620013

- Difficulty date: June 20, 2015
- Submitted: June 23, 2015
- Operation: Air carrier
- Aircraft: N802NN
- Make and model: Boeing 737823
- Aircraft serial: 31073
- Aircraft time: 18,517 hours, 7,199 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 146A81271
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO RT TRANSITION PANEL SHIELD FWD OF DOOR SILL IS CORRODED BETWEEN STATIONS 767 & 828.  R & R TRANSITION PANEL SHIELD IAW AARD 51-00-05-00.
